# SDR SABA020035

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8102
- Aircraft serial: 277
- Aircraft time: 26,756 hours, 22,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOR FLIGHT 5027 IN CLT, TWO EMERGENCY LIGHTS WOULD NOT TEST AT ROW 1 & 8.  MAINTENANCE REMOVED AND REPLACED LIGHT BULBS.
